# SDR SWAA2025042114930

- Difficulty date: March 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON AUXILIARY TRACK SLAT 8 AT RT WING 2025-202721<[01] REPLACED ANGLE ON AUXILIARY TRACK SLAT 8 AT RT WING IAW B 737-700 CMM 57-43-01 REV #33 ASSEMBLY PAGE 703 STEP 3.C.(9).;[02] REPLACED ANGLE DUE TO NOT FOUND ALLOWED DAMAGE ON AUXILIARY TRACK SLAT 8 AT RT WING IAW B 737-700 CMM 57-43-01 REV #33 ASSEMBLY PAGE 703 STEP 3.C.(9).;[03] REPLACED ANGLE DUE TO NOT FOUND ALLOWED DAMAGE ON AUXILIARY TRACK SLAT 8 AT RT WING IAW B 737-700 CMM 57-43-01 REV #33 ASSEMBLY PAGE 703 STEP 3.C.(9).
